# SDR SWAA2014050627734

- Difficulty date: April 28, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 35,506 hours, 20,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM CORRODED AT BS 270, BETWEEN LBL 12 TO RBL 12.  REPAIRED BEAM IAW EA.
